# SDR MASA200602426

- Difficulty date: October 11, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 22,390 hours, 16,657 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 650
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 11,617 hours, 10,970 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2869 PHX.  STAB TRIM AND MACH TRIM WOULD NOT STAY ENGAGED.  MX REPLACED THE HSTCU.  OP'S CHECK GOOD.
